Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 37, NWS Houston/Galveston, TX

May 20, 2011Brazos County, Burleson County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 20, 2011, 9:55 PM CDT for Brazos County, Burleson County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 9:55 PM CDT (02:55 UTC)
Expired
May 20, 2011, 11:00 PM CDT
In force
65 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazos County, TX, Burleson County, TX

The radar

The Ft Hood radar (KGRK), 70 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-251 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WUUS54 KHGX 210255
SVRHGX
TXC041-051-210400-
/O.NEW.KHGX.SV.W.0037.110521T0255Z-110521T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
955 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BRAZOS COUNTY IN SOUTHEAST TEXAS...
  BURLESON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 1100 PM CDT

* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTH OF CALDWELL...AND MOVING EAST AT 20
  MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO COLLEGE STATION...BRYAN....AND SNOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3058 9696 3074 9663 3071 9656 3075 9647
      3082 9643 3083 9630 3062 9621 3045 9637
      3038 9672 3038 9679 3044 9687 3047 9691
      3053 9692 3056 9697
TIME...MOT...LOC 0254Z 285DEG 19KT 3061 9666

$$
2 follow-up statements
367 
WWUS54 KHGX 210332
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1032 PM CDT FRI MAY 20 2011

TXC041-051-210400-
/O.CON.KHGX.SV.W.0037.000000T0000Z-110521T0400Z/
BRAZOS TX-BURLESON TX-
1032 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR BURLESON AND BRAZOS COUNTIES...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL. THE STRONGEST STORM WAS LOCATED 7 MILES 
SOUTHWEST OF CALDWELL...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLBORN...WIXON VALLEY...SNOOK...COLLEGE STATION AND BRYAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

LAT...LON 3058 9696 3074 9663 3071 9656 3075 9647
      3082 9643 3083 9630 3062 9621 3045 9637
      3038 9672 3038 9679 3044 9687 3047 9691
      3053 9692 3056 9697
TIME...MOT...LOC 0331Z 285DEG 19KT 3044 9674

$$
081 
WWUS54 KHGX 210356
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1056 PM CDT FRI MAY 20 2011

TXC041-051-210405-
/O.EXP.KHGX.SV.W.0037.000000T0000Z-110521T0400Z/
BRAZOS TX-BURLESON TX-
1056 PM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR BURLESON AND BRAZOS COUNTIES
WILL EXPIRE AT 1100 PM CDT...

THE LINE OF THUNDERSTORMS HAS WEAKENED...BUT IS STILL CAPABLE OF 
PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. 

LAT...LON 3058 9696 3074 9663 3071 9656 3075 9647
      3082 9643 3083 9630 3062 9621 3045 9637
      3038 9672 3038 9679 3044 9687 3047 9691
      3053 9692 3056 9697
TIME...MOT...LOC 0355Z 285DEG 19KT 3041 9660

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:44 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 20, 8:44 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
844 PM CDT FRI MAY 20 2011

.UPDATE...
THIS EVENING'S NORTHERN LINE OF CONVECTION INCHING EVER SO CLOSE
TO OUR FAR NORTHERN COUNTIES. THE TRAINING NATURE OF THIS LINE HAS
PROMPTED A URBAN AND SMALL STREAM FOR EXTREME NW HOUSTON COUNTY WITH
ESTIMATES OF BETWEEN 3 TO 5 INCHES OF RAINFALL UP THERE SINCE MID-
AFTERNOON. W/V SAT DEPICTING WESTERN TEXAS SHORTWAVE PUNCHING INTO
AREA OF BEST UPPER DIFFULENCE OVER EASTERN TEXAS. THIS THIN LINE...
WITH STRENGTHENING STORMS DEVELOPING NORTHEAST OF SAN ANTONIO...MAY
EXPAND AND SAG FURTHER SOUTH IN THE COMING HOUR(S). IF THIS IS THE
CASE...EXPECT LATE EVENING FLOOD ADVISORIES...OR POSSIBLY WARNINGS.
DESPITE VERY DRY CONDITIONS AS WE SUFFER THROUGH EXTREME DROUGHT...
IF LATE NIGHT TO EARLY MORNING SOUTHERN EXPANSION AND TRAINING DO
INDEED OCCUR OVER THE (FAR) NORTHERN ZONES...NEAR 3 INCH HOURLY
TOTALS WILL FLOOD RURAL ROADWAYS AND LOW LYING AREAS. 31

&&

.PREV DISCUSSION... /ISSUED 626 PM CDT FRI MAY 20 2011/

AVIATION...

HAVE VCTS FOR UTS AND CLL FOR THIS EVE BASED ON CURRENT TRENDS.
LOOKS LIKE THE CAP WILL HOLD FURTHER TO THE SE. BEST CHC FOR TSTMS
SAT ALSO APPEARS TO BE ACROSS NW AREAS. SO FOR NOW DO NOT HAVE
VCTS IN THE TAF FOR SE OF UTS AND CLL ON SAT.

WILL SEE IFR CEILINGS NEAR THE COAST TONIGHT AND MVFR FURTHER
INLAND. ALSO EXPECT TO SEE 4 TO 6SM BR AND HZ TONIGHT CONTINUING
INTO SAT MORNING. EXPECT TO SEE S/SE WINDS SUSTAINED IN THE 12-15
KT RANGE SAT LATE MORNING AND AFT. 33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      72  91  74  93  74 /  70  20  20  10  10
HOUSTON (IAH)              76  91  75  91  76 /  40  20  20  10  10
GALVESTON (GLS)            77  84  77  86  78 /  30  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

&&

DISCUSSION...31/33
Hazardous weather outlook, May 20, 3:52 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
352 PM CDT FRI MAY 20 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-211200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
352 PM CDT FRI MAY 20 2011

...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT OVER THE
NORTHERN THIRD OF SOUTHEAST TEXAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL DISTURBANCE COUPLED WITH DEEP MOISTURE AND A VERY
UNSTABLE AIRMASS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT...ESPECIALLY OVER THE NORTHERN HALF
OF SOUTHEAST TEXAS. SOME OF THE STORMS COULD BECOME SEVERE. THE
PRIMARY SEVERE WEATHER THREAT AREA IS NORTH OF A BRENHAM TO
HUNTSVILLE TO TRINITY LINE. THE PRIMARY SEVERE WEATHER HAZARD WILL
BE DAMAGING DOWNBURST WINDS...WITH A LESSER THREAT OF HAIL OR AN
ISOLATED TORNADO. ANY STORMS THAT DEVELOP TONIGHT WILL BE CAPABLE
OF PRODUCING CLOUD-TO-GROUND LIGHTNING...SMALL HAIL...GUSTY
WINDS...AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

GMZ330-335-350-355-370-375-211200-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
352 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

STRONG SOUTHEAST WINDS WILL GRADUALLY DIMINISH THIS MORNING BUT
MODERATE ONSHORE WINDS WILL PERSIST FOR THE NEXT SEVERAL DAYS.
SWELLS PROPAGATING INTO THE COASTAL WATERS WILL MAINTAIN ELEVATED
SEA HEIGHTS. SEA HEIGHTS ARE EXPECTED TO RANGE FROM 4 TO 6 FEET
NEAR SHORE AND 6 TO 8 FEET OFFSHORE. ELEVATED TIDES WILL ALSO
CONTINUE THROUGH THE WEEKEND WITH TIDE LEVELS 1.0 TO 1.5 FEET
ABOVE NORMAL LEVELS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, May 20, 4:01 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 PM CDT FRI MAY 20 2011

TXZ163-176-196-198-202200-
BRAZOS-GRIMES-HOUSTON-MADISON-
401 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED STRONG THUNDERSTORMS BETWEEN COLLEGE
STATION...MADISONVILLE...AND CROCKETT...MOVING NORTH AT 30 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...NORTH ZULCH...KURTEN...
IOLA...AUSTONIO...WIXON VALLEY...NORMANGEE...MIDWAY...MADISONVILLE...
LATEXO...CROCKETT AND BRYAN.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3157 9530 3103 9555 3055 9641 3059 9643
      3067 9658 3076 9646 3083 9643 3098 9626
      3110 9599 3111 9578 3114 9578 3117 9574
      3127 9573 3133 9566 3145 9571
TIME...MOT...LOC 2100Z 195DEG 27KT 3092 9590
Special weather statement, May 20, 5:05 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT FRI MAY 20 2011

TXZ163-176-177-198-202245-
GRIMES-HOUSTON-MADISON-WALKER-
505 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS NEAR MADISONVILLE...MOVING NORTH AT 35 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. TRAINING OF STORMS OVER THE SAME REGION WILL PRODUCE ONE TO
TWO INCH HOURLY RAINFALL AMOUNTS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...IOLA...CRABBS
PRAIRIE...BEDIAS...AUSTONIO...MIDWAY...MADISONVILLE...LATEXO AND
CROCKETT.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3069 9557 3076 9609 3107 9607 3110 9599
      3111 9578 3114 9578 3117 9574 3122 9575
      3127 9573 3134 9566 3146 9572 3147 9575
      3151 9574 3155 9564 3159 9533
TIME...MOT...LOC 2203Z 186DEG 36KT 3097 9587
Special weather statement, May 20, 6:29 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
629 PM CDT FRI MAY 20 2011

TXZ163-210030-
HOUSTON-
629 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF CROCKETT...MOVING NORTHEAST AT
25 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WECHES...LATEXO AND
CROCKETT.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3158 9524 3159 9519 3153 9510 3130 9538
      3118 9573 3126 9573 3133 9566 3139 9570
      3146 9572 3147 9575 3152 9573 3153 9567
      3155 9564 3160 9529
TIME...MOT...LOC 2329Z 237DEG 21KT 3137 9567
Special weather statement, May 20, 9:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
924 PM CDT FRI MAY 20 2011

TXZ176-195-196-210315-
BRAZOS-BURLESON-MADISON-
924 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EAST CENTRAL MILAM COUNTY...MOVING EAST AT
15 TO 20 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS AS THEY SLOWLY MOVE EASTWARD.

LOCATIONS IN THE PATH OF THIS STORM WILL LIKELY REMAIN OVER RURAL
AREAS...POSSIBLY AFFECTING CALDWELL...CHRIESMAN...KURTEN...NORMANGEE
AND NORTH ZULCH.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3072 9667 3075 9660 3089 9639 3095 9632
      3099 9625 3100 9620 3070 9668 3071 9669
TIME...MOT...LOC 0221Z 251DEG 32KT 3079 9672

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:54 PM CDTAreal Flood AdvisoryHGXHouston111 min
May 20, 11:03 PM CDTSpecial Weather StatementHGXBrazos, Grimes57 min
May 21, 12:47 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker43 min
May 21, 1:20 AM CDTSevere Thunderstorm WarningHGXPolk25 min
May 21, 1:25 AM CDTAreal Flood AdvisoryHGXPolk50 min
May 21, 3:32 AM CDTSevere Thunderstorm WarningHGXPolk28 min
May 21, 3:51 AM CDTSevere Thunderstorm WarningHGXPolk39 min
May 21, 4:03 AM CDTSevere Thunderstorm WarningHGXPolk27 min
May 21, 4:30 AM CDTSevere Thunderstorm WarningHGXPolk45 min
May 21, 4:57 AM CDTSpecial Weather StatementHGXWalker33 min
May 21, 5:22 AM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker53 min
May 21, 5:40 AM CDTAreal Flood AdvisoryHGXPolk65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.